Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have swollen pubic bone, distended stomach, knee swollen and joints ache. On cymbalta. What could be the cause?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
My pubic bone is swollen, stomach distended, knee swollen and all my joints ache and hurt. Came on very sudden, about last month. Have had all ovaries removes, and have had BV for over year. I hurt so bad it hurts to type. Hands ache Forgot have been on Cymbalta for over 10 years.
Posted Sun, 15 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 43 minutes later
Brief Answer: Get yourself examined by an Orthopaedician Detailed Answer: Hello, Thanks for your query. Seems you are suffering from multiple joint pain - Polyarthritis. It can be due to autoimmune diseases like rheumatoid arthritis, gout, inflammatory diseases like SLE, bursitis, fibromyalgia, etc. I would suggest you to get yourself examined by an Orthopaedician for multiple joint pains. You would be asked to undergo few blood tests like Hb, RBS, TLC, DLC, ESR, RA factor, CRP and Thyroid profile along with routine urine examination. These investigations will help us find out the exact cause. Discuss with your doctor. You can take Vit.D and calcium supplements. Pain killers like Indomethacin 25mg can be taken to reduce stiffness and pain. Routine physical activity is always advised as this will prevent stiffness from aggravating. I do hope that you have found something helpful and I will be glad to answer any further query. Wishing you speedy recovery.. Take care
Above answer was peer-reviewed by
Follow-up: Have swollen pubic bone, distended stomach, knee swollen and joints ache. On cymbalta. What could be the cause? 25 minutes later
Understand- but why is my stomach ROCK HARD and distended? I do have high whtie blood cells currently.
Answered by Dr. Saurabh Gupta 2 hours later
Brief Answer: It might be due to constipation. Detailed Answer: Hi, Sounds like you may be constipated. Females have more constipation and bowel problems due to hormones and stress. Drink lots of water and eat a high fibre diet. High white bloods cells points towards some infection or inflammation.You should also check in with your doctor.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor